# SDR RAIA00706038

- Difficulty date: June 22, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 21,252 hours, 18,466 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567011007
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING INSPECTION, LT WING TRAILING EDGE SKIN WAS FOUND TO HAVE A 1.125 INCH CRACK PROPAGATING FROM RIVET TO TRAILING EDGE NEAR GROUND SPOILER ACTUATOR CUTOUT.  MAINTENANCE INSPECTED IAW MANUFACTURER'S SERVICE INFORMATION AND PLACED ON TIME CARRYOVER FOR REOCCURRING INSPECTIONS AT 100 FH WITH DEFINITIVE REPAIR OR REPLACEMENT AT 500 FH.
